Header menu link for other important links
Theory of substitutionally disordered Heisenberg ferromagnets
, D. Kumar, S. Joshi K.
Published in
Volume: 10
Issue: 10
Pages: 1741 - 1750
A calculation of the spin-wave spectra of a disordered Heisenberg ferromagnet in which two species of spins are randomly distributed is presented. The theory is developed within a cluster coherent potential approximation in which a cluster of spins consisting of a central spin and the shell of its Z nearest neighbours is embedded in an effective medium and its scattering is considered with respect to the medium. For simplicity it is assumed that scattering due to the cluster depends only on the number of the different types of atoms constituting the shell rather than on their detailed configurations on the shell. Correlated site and bond disorder, an important feature of the magnetic problem, is handled in a relatively simple manner.
About the journal
Published in
Open Access
Impact factor